# SDR F3LA2023022700027

- Difficulty date: February 21, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 04688
- Aircraft time: 40,208 hours, 16,814 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: D5347209400800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13579.0410 FR 66 BEAM Y512.5 CORRODED                                                    CORRECTIVE ACTION: REMOVED AND REPLACED FR66 FLOORBEAM Y512.5 IAW A320 SRM 51-72-11-911-002//END//
